# SDR SWAA2015041438498

- Difficulty date: February 4, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 27,375 hours, 17,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER FLASHLIGHT BATTERY INOPERATIVE.  R & R BATTERY IAW MM.
